# SDR SWAA2021101319762

- Difficulty date: September 16, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A52111
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT INTERCOSTAL IS CORRODED ON UPPER SURFACE AT BS 259 - 270, WL 207.54, LBL 3 - RBL 3.  REMOVED DAMAGE ON INTERCOSTAL IAW SRM 51-10-02-0G-0.  ORIGINAL MATERIAL THICKNESS .040' IAW SRM 53-10-51-0I-2, REMAINING MAT. THICKNESS .030' FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1; STEP 4.B. 2, FIGURE 105.  REMOVED INTERCOSTAL IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED NEW SUPPORT INTERCOSTAL IAW SRM 51-40-05, AND DWG 141A5210.  INSTALLED SUPPORT INTERCOSTAL IAW SRM 51-40-02, AND IAW DWG 141A5210.
